# SDR DL757980247

- Difficulty date: January 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682DA
- Make and model: Boeing 757232
- Aircraft serial: 26958
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 114N4003186
- Condition: Delaminated
- Location: Nr 9 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 9 SLAT ON THE RT WING WAS FOUND WITH 1.25 AREA OF DELAMINATION ON THE TRAILING EDGE WEDGE, 39 FROM THE OUTBD END.  THE WEDGE WAS REPAIRED PER B757 SRM 51-70-10 AND DOCUMENTED PER ER/A 363885-14AD.
